MathSciNet Relay Station
MathSciNet bibliographic data
MR65161 (16,390b) 56.0X
Cartan, Henri Sur les groupes d'Eilenberg-Mac Lane. II. (French) Proc. Nat. Acad. Sci. U. S. A. 40, (1954). 704–707.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement